Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 263, NWS Denver/Boulder, CO

September 29, 2014Arapahoe County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 29, 2014, 2:56 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2014, 2:56 PM MDT (20:56 UTC)
Expired
Sep 29, 2014, 4:00 PM MDT
In force
64 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Arapahoe County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 29 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:05 PM MDTHAIL 1.757 N Elizabeth, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 29, 2:01 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS55 KBOU 292056
SVRBOU
COC005-039-292200-
/O.NEW.KBOU.SV.W.0263.140929T2056Z-140929T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
256 PM MDT MON SEP 29 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
  NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 400 PM MDT

* AT 256 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONDEROSA
  PARK...OR 25 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PONDEROSA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3944 10466 3950 10466 3974 10453 3963 10433
      3940 10464
TIME...MOT...LOC 2056Z 209DEG 16KT 3945 10464 

HAIL...1.25IN
WIND...60MPH

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:41 PM MDT, 15 minutes earlier.

Area forecast discussion, Sep 29, 2:41 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
241 PM MDT MON SEP 29 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 239 PM MDT MON SEP 29 2014

SEVERE STORMS WILL LIKELY ORGANIZE AND SHIFT NORTHEAST ACROSS
NORTHEAST COLORADO THROUGH THE EVENING HOURS. CURRENT SURFACE
ANALYSIS SHOWS A COMPLEX SURFACE PATTERN IN PLACE. THE PATCHES OF
STRATUS EARLIER TODAY HAVE LEFT BEHIND SOME SHALLOW STABLE
LAYERS...BUT THEY ARE ERODING AS MIXING STRENGTHENS AHEAD OF THE
FAST APPROACHING Q-G LIFT. THIS RATHER STRONG AND COMPACT LOBE ON
THE NOSE OF UPPER LEVEL JET WILL PROVIDE LARGE SCALE LIFT FOR
NUMEROUS THUNDERSTORMS. SEVERE THREAT IS INDEED IN PLAY AS THE
COOLING ALOFT AND SURFACE HEATING HAS ALLOWED CAPES TO INCREASE TO
1000-1500 J/KG ON THE EASTERN PLAINS...WITH 500 J/KG FARTHER NORTH
OF DENVER IN THE COOLER BOUNDARY LAYER. HIGHEST SEVERE THREAT WILL
CERTAINLY BE IN THE HIGHER INSTABILITY AREAS FROM THE PALMER
DIVIDE EAST AND NORTHEAST INTO NORTHEAST COLORADO WHERE
INSTABILITY IS HIGHEST. IN THOSE LOCATIONS...COULD SEE VERY WELL
ORGANIZED SQUALL LINE AND HIGH WIND/LARGE HAIL THREAT...AS WELL
AS EMBEDDED TORNADOES GIVEN THE FAVORABLE DEEP LAYER SHEAR...0-1KM
HELICITY OF 120-180 M2/S2 AND 0-3KM HELICITY OF 180-220 M2/S2.

LOCALLY HEAVY RAINFALL OF 1-2 INCHES WILL OCCUR WITH TRAINING
CELLS/LINES. OVERALL FLASH FLOOD THREAT SHOULD REMAIN LOW BUT
MINOR FLOODING LIKELY WHERE STORMS TRAIN.

THERE MAY BE A SECOND BATCH OF LESS INTENSE SHOWERS AND STORMS
THAT REDEVELOPS ALONG THE FRONT RANGE LATER THIS EVENING BEFORE
DOWNSLOPE FLOW AND SUBSIDENCE TAKES OVER. BY LATE
EVENING...WESTERLY FLOW INCREASES SIGNIFICANTLY TO ABOUT 30-35
KTS CROSS MOUNTAIN AND A MEAN STATE CRITICAL LAYER ALSO DEVELOPS.
THIS WILL KEEP STRONG AND PERHAPS VERY GUSTY WINDS ALONG THE FRONT
RANGE MOUNTAINS AND FOOTHILLS OVERNIGHT. HAVE INCREASED WIND
SPEEDS IN/NEAR THE FRONT RANGE. SHOULD SEE OROGRAPHIC
PRECIPITATION IN THE MOUNTAINS THROUGH THE NIGHT AND COLD
ADVECTION STRONG ENOUGH TO BRING A 1-4 INCH SNOWFALL TO THE HIGH
COUNTRY...MAINLY ABOVE 9500 FEET BUT SOME SNOW MAY REACH VALLEY
FLOORS LATE.

THE OROGRAPHIC SNOW SHOWERS SHOULD DECREASE LATE TONIGHT INTO
EARLY TUESDAY MORNING BUT A FEW SHOWERS SHOULD LINGER THROUGH THE
DAY. ON THE PLAINS...A DRIER AND STABLE AIRMASS WILL PREVAIL WITH
TEMPERATURES NEAR OR JUST BELOW NORMAL.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 239 PM MDT MON SEP 29 2014

WESTERLY FLOW ALOFT WILL BE OVER THE AREA EARLY TUESDAY NIGHT
AHEAD OF THE NEXT DEVELOPING UPPER TROUGH. QUASIGEOSTROPHIC
ASCENT WITH THIS NEXT SYSTEM THEN INCREASES BY 12Z WEDNESDAY AND
CONTINUES AT MODERATE VALUES THROUGH AT LEAST 00Z THURSDAY OVER
MOST OF THE AREA. ASCENT SHOULD BE FINISHED BY AROUND 12Z THURSDAY
WITH STRONG DESCENT OVERSPREADING THE CWA THEREAFTER. OROGRAPHICS
IN THE HIGH COUNTRY DO NOT LOOK TOO GREAT BUT EAST OF THE HILLS A
PERIOD OF UPSLOPE IS FORECAST THAT COINCIDES WITH QG ASCENT ALOFT
WEDNESDAY NIGHT. ALL IN ALL IT LOOKS LIKE A PRETTY GOOD SHOT OF
PRECIPITATION IS IN STORE FOR THE ENTIRE AREA WITH THIS PASSING
TROUGH. THE SYSTEM LOOKS COLD ENOUGH TO PRODUCE ACCUMULATING SNOW
IN THE MOUNTAINS AND PERHAPS EVEN IN THE HIGH MOUNTAIN PARKS AND
THE HIGHER FOOTHILLS BEFORE IT IS ALL OVER. WILL NOT HOIST ANY
WINTER WEATHER HIGHLIGHTS AT THIS POINT BUT AN ADVISORY MAY NEED
TO BE CONSIDERED BY LATER SHIFTS AT LEAST IN THE MOUNTAINS.

HIGH AND DRY AFTER THE AFOREMENTIONED SYSTEM PASSES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 239 PM MDT MON SEP 29 2014

THUNDERSTORMS WILL CONTINUE TIL AROUND 01Z BEFORE DECREASING.
GUSTS AROUND 40 KTS AND HAIL EXPECTED FROM STRONGEST
STORMS...ALONG WITH VISIBILITY REDUCTION DOWN TO 2SM OR LESS WITH
STRONGEST STORMS. AFTER THAT...STILL CANT RULE OUT REDEVELOPMENT
OF SHOWERS/STORMS BUT WITH LESS INTENSITY UNTIL ABOUT 04Z.
OTHERWISE CLEARING SKIES OVERNIGHT. SOME GUSTY WINDS POSSIBLE AT
KBJC TO 20-30 KTS WITH MEAN STATE CRITICAL WIND PROFILE MENTIONED
ABOVE. VFR WITH LIGHTER WINDS TUESDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...BARJENBRUCH
LONG TERM...ET
AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 29, 11:18 AM MDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1118 AM MDT MON SEP 29 2014

COZ030>051-301730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1118 AM MDT MON SEP 29 2014

...SEVERE STORMS INCLUDING A FEW TORNADOES POSSIBLE OVER NORTHEAST
COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL LIKELY DEVELOP OVER PORTIONS OF
EASTERN COLORADO THIS AFTERNOON AND EVENING. SHOWERS AND STORMS
WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN THROUGH THE NOON
HOUR...AND THEN SPREAD NORTHEAST ACROSS THE FRONT RANGE URBAN
CORRIDOR THROUGH MID AND LATE AFTERNOON. AS THE STORMS ENCOUNTER A
MORE UNSTABLE ENVIRONMENT OVER THE EASTERN PLAINS...SEVERE STORMS
WILL LIKELY DEVELOP WITH HIGH WINDS...LARGE HAIL...AND EVEN A FEW
TORNADOES POSSIBLE. THE MOST INSTABILITY AND STRONGEST WIND SHEAR
WILL DEVELOP IN THE LINCOLN AND WASHINGTON COUNTY AREAS...PUTTING
THE HIGHEST RISK OF SEVERE STORMS IN THOSE LOCATIONS. THOSE STORMS
WILL THEN MOVE QUICKLY NORTHEAST INTO LOGAN...SEDGWICK...AND
PHILLIPS COUNTIES LATE THIS AFTERNOON AND EVENING. WIND GUSTS
BETWEEN 60 AND 70 MPH AND LARGE HAIL WILL ALSO BE POSSIBLE FROM
ORGANIZED LINES OF STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE THIS EVENING ACROSS THE NORTHEAST
PLAINS...ALTHOUGH THE THREAT OF FLASH FLOODING WILL BE LIMITED BY
FAST STORM MOVEMENT. SOME SNOW WILL OCCUR IN THE MOUNTAINS ABOVE
10 THOUSAND FEET.

A STRONG UPPER LEVEL DISTURBANCE AND STRONG WIND SHEAR IN THE
ATMOSPHERE WILL BRING THE THREAT OF SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE OUTLOOK AREA WILL BE IN BETWEEN WEATHER SYSTEMS TUESDAY WITH
ONLY A FEW SHOWERS AND BREEZY CONDITIONS IN THE MOUNTAINS. ANOTHER
SYSTEM WILL CROSS THE AREA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT
BRINGING A GOOD CHANCE OF PRECIPITATION TO ALL OF THE OUTLOOK
AREA AT THAT TIME. THIS SYSTEM WILL BE COLD ENOUGH TO BRING SOME
ACCUMULATING SNOWS TO MUCH OF THE HIGH COUNTRY WITH RAIN AT LOWER
ELEVATIONS. SCATTERED MOUNTAIN SNOW SHOWERS WILL PROBABLY LINGER
INTO THURSDAY.

DRIER CONDITIONS ARE EXPECTED FOR LATER IN THE WEEK AND INTO THE
WEEKEND WITH TEMPERATURES WARMING TO NEAR SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ON THE EASTERN COLORADO
PLAINS AFTER 2 PM.

BARJENBRUCH/ET

In the hours before

Local storm report, Sep 29, 2:20 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
220 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 2:29 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
229 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 2:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
231 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 2:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
236 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 2:49 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 2:52 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
252 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             3 W ELIZABETH           39.36N 104.66W
09/29/2014  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 2:04 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas41 min
Sep 29, 2:39 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver66 min
Sep 29, 3:06 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln39 min
Sep 29, 3:12 PM MDTSpecial Weather StatementBOUWashington48 min
Sep 29, 3:13 PM MDTTornado WarningBOUArapahoe, Elbert32 min
Sep 29, 3:22 PM MDTSpecial Weather StatementBOUAdams53 min
Sep 29, 3:26 PM MDTSevere Thunderstorm WarningBOUWashington49 min
Sep 29, 3:42 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln31 min
Sep 29, 3:48 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan57 min
Sep 29, 3:59 PM MDTSevere Thunderstorm WarningBOULogan, Washington46 min
Sep 29, 4:29 PM MDTSevere Thunderstorm WarningBOULincoln, Washington46 min
Sep 29, 4:31 PM MDTSevere Thunderstorm WarningBOUMorgan44 min
Sep 29, 4:45 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick26 min
Sep 29, 5:17 PM MDTTornado WarningBOUMorgan, Weld28 min
Sep 29, 5:28 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Sep 29, 5:51 PM MDTSpecial Weather StatementBOULogan39 min
Sep 29, 5:57 PM MDTSpecial Weather StatementBOULincoln48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.